ALLERGAN (COSTA RICA) STYLE 410 COHESIVE SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Back to Search Results |
| Model Number |
FX-410495 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Codes |
Capsular Contracture (1761); Lymphoma (3263)
| Date of Event |
09/01/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformance's noted.The events of lymphoma-alcl-suspected and capsular contracture are a physiological complications and analysis of the device generally does not assist allergan in determining a probable cause for these events.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: "breast and under left arm area was enlarged and hardened", capsular contracture baker grade unknown, "concerns of the product," and "tested positive for lymphoma" (histopathological markers not received).
Event or Problem Description
Patient reported left side "breast and under left arm area was enlarged and hardened", "pain", capsular contracture baker grade unknown, "concerns of the product" and "tested positive for lymphoma." pathological markers confirming alcl have not been received.Device remains implanted.